Open Access
2004-2005 On generalizations of Flett's Theorem
Inga Jędrzejewska, Bożenna Szkopińska
Author Affiliations +
Real Anal. Exchange 30(1): 75-86 (2004-2005).


In 1958 T. M. Flett proved a theorem which is a variant of the Lagrange mean value theorem; namely, let $f:[ a,b] \to\mathbb{R}$ be a differentiable function in $[a,b]$ and $f^{\prime}( a)=f^{\prime}(b)$. Then there exists a number $\eta\in(a,b)$ such that $f(\eta)-f(a)=(\eta-a)\cdot f^{\prime}(\eta)$. Manav Das, Thomas Riedel and Prasanna K. Sahoo have given generalizations of Flett's theorem for approximately differentiable functions. Here we provide generalizations of these theorems for some local $\mathcal{S}$-systems.


Download Citation

Inga Jędrzejewska. Bożenna Szkopińska. "On generalizations of Flett's Theorem." Real Anal. Exchange 30 (1) 75 - 86, 2004-2005.


Published: 2004-2005
First available in Project Euclid: 27 July 2005

zbMATH: 1084.26003
MathSciNet: MR2126795

Primary: 26A24

Keywords: derivatives , Flett's Theorem , local system

Rights: Copyright © 2004 Michigan State University Press

Vol.30 • No. 1 • 2004-2005
Back to Top